University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Zelik, S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Efendiev, M and Zelik, S (2008) Finite- and infinite-dimensional attractors for porous media equations PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 96. 51 - 77. ISSN 0024-6115

Turaev, D, Vladimirov, AG and Zelik, S (2007) Chaotic bound state of localized structures in the complex Ginzburg-Landau equation PHYSICAL REVIEW E, 75 (4). ? - ?. ISSN 1539-3755

Grasselli, M, Miranville, A, Pata, V and Zelik, S (2007) Well-posedness and long time behavior of a parabolic-hyperbolic phase-field system with singular potentials MATHEMATISCHE NACHRICHTEN, 280 (13-14). 1475 - 1509. ISSN 0025-584X

This list was generated on Thu Nov 13 14:26:15 2014 GMT.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800